MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS NEEDLE SFTYGLD 27X5/8 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS NEEDLE SFTYGLD 27X5/8 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305921
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause description: no root cause can be determined as no samples were received.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the needle sftygld 27x5/8 rb broke off and the patient had to receive unexpected medical intervention as a result.This complaint was created to capture the 2nd of 4 related incidents.The following information was provided by the initial reporter: "f23 - unexpected medical intervention.(b)(4).

Brand Name
NEEDLE SFTYGLD 27X5/8 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11095595
Report Number1213809-2020-00929
Device Sequence Number896860
Product Code FMI
UDI-Device Identifier30382903059219
UDI-Public30382903059219
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305921
Device Catalogue Number305921
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;